A note on the law of iterated logarithm for weighted sums of random variables

Stadtmuller, Ulrich, Stadtm├╝ller, Ulrich . The Annals of Probability 1984. 12 :35-44

Locate this article in:

Bibtex

@article{CIS-54481,
  Author = {Stadtmuller, Ulrich and Stadtm├╝ller, Ulrich},
  Title = {A note on the law of iterated logarithm for weighted sums of random variables},
  Journal = {The Annals of Probability },
  Volume = {12},
  Year = {1984},
  Pages = {35--44},
  Keywords = {Borel property}
}

Similar articles